# SDR 96FDEA00660

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Fitting
- Condition: Corrosion
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MAIN GEAR TRUNNION SUPPORT FTG FWD ATTACH FWD LUG, EXHIBITS CORROSION INSIDE INTERNAL BORE REF NR7048.
